Pacific Journal of Mathematics

Maximal algebras and a theorem of Radó.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 919-941.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033988

Mathematical Reviews number (MathSciNet)
MR0169082

Zentralblatt MATH identifier
0144.37503

Subjects
Primary: 46.55

Citation

Glicksberg, I. Maximal algebras and a theorem of Radó. Pacific J. Math. 14 (1964), no. 3, 919--941. https://projecteuclid.org/euclid.pjm/1103033988


Export citation

References

  • [1] H. Behnke, K. Stein, Modification komplexer Mannigfaltigkeitenund Riemannscher Gebiete, Math. Ann., 124 (1951), 1-16.
  • [2] E. Bishop, A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629-642.
  • [3] E. Bishop, Holomorphic completions, analytic continuation and the interpolation of seminorms, Ann. of Math., 78 (1963), 468-500.
  • [4] H. Cartan, Sur une extension d'une theoreme de Rad, Math. Ann., 125 (1952), 49-50.
  • [5] I. Glicksberg, A remark on the analyticityof function algebras, Pacific J. Math., 13 (1963), 1181-1185.
  • [6] E. Heinz, Ein elementarer Beweis des Satzes von Rad-Behhnke-Stein-Cartanuber analytischen Functionen, Math. Ann., 131 (1956), 258-259.
  • [7] Kenneth Hoffman, Banach spaces of analytic functions,Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [8] K. Hoffman and I. M. Singer, Maximal algebras of continuous functions,Acta Math., 103 (1960), 217-241.
  • [9] T. Rad, Uber eine nicht-fortsetzbare Riemannsche Mannigfaltigkeit.Math. Z., 20 (1924), 1-6.
  • [10] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, 1960.
  • [11] H. Rossi, The local maximummodulus principle, Ann. of Math., 72 (1960), 1-11.
  • [12] J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc, 4 (1953), 866-869.

See also

  • Corr : I. Glicksberg. Correction to: ``Maximal algebras and a theorem of Radó''. Pacific Journal of Mathematics volume 19, issue 3, (1966), pp. 587-587.